Menu
 
Research menu
Jump to menu

Publications:  Dr Reto Buzano

Buzano R, Nguyen HT(2018). The Higher-Dimensional Chern–Gauss–Bonnet Formula for Singular Conformally Flat Manifolds. The Journal of Geometric Analysis vol. 29, (2) 1043-1074.
10.1007/s12220-018-0029-z
BUZANO R, Sharp B(2018). Qualitative and quantitative estimates for minimal hypersurfaces with bounded index and area. Transactions of the American Mathematical Society
10.1090/tran/7168
Buzano R, Haslhofer R, Hershkovits O(2017). The Moduli Space of Two-Convex Embedded Tori. International Mathematics Research Notices vol. 2019, (2) 392-406.
10.1093/imrn/rnx125
Buzano R, Rupflin M(2017). Smooth long-time existence of Harmonic Ricci Flow on surfaces. JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES vol. 95, 277-304.
10.1112/jlms.12005
Haslhofer R, Müller R(2015). A note on the compactness theorem for 4d Ricci Shrinkers. Proceedings of the American Mathematical Society vol. 143, (10) 4433-4437.
10.1090/proc/12648
Mantegazza C, Müller R(2015). Perelman's entropy functional at Type i singularities of the Ricci flow. Journal fur die Reine und Angewandte Mathematik vol. 2015, (703) 173-199.
10.1515/crelle-2013-0039
Haslhofer R, Müller R(2014). Dynamical stability and instability of Ricci-flat metrics. Mathematische Annalen vol. 360, (1-2) 547-553.
10.1007/s00208-014-1047-1
Müller R(2012). Ricci flow coupled with harmonic map flow. Annales Scientifiques de l'Ecole Normale Superieure vol. 45, (1) 101-142.
10.24033/asens.2161
Haslhofer R, Müller R(2011). A Compactness Theorem for Complete Ricci Shrinkers. Geometric and Functional Analysis vol. 21, (5) 1091-1116.
10.1007/s00039-011-0137-4
Enders J, Müller R, Topping PM(2011). On Type-I singularities in Ricci flow. Communications in Analysis and Geometry vol. 19, (5) 905-922.
10.4310/CAG.2011.v19.n5.a4
Müller R(2010). Monotone volume formulas for geometric flows. Journal fur die Reine und Angewandte Mathematik (643) 39-57.
10.1515/CRELLE.2010.044
Müller R(2006). Differential Harnack Inequalities and the Ricci Flow. European Mathematical Society
Return to top